Differential and Integral Equations

On fractional $p$-Laplacian problems with weight

Raquel Lehrer, Liliane A. Maia, and Marco Squassina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We investigate the existence of nonnegative solutions for a nonlinear problem involving the fractional $p$-Laplacian operator. The problem is set on a unbounded domain and compactness issues have to be handled.

Article information

Differential Integral Equations, Volume 28, Number 1/2 (2015), 15-28.

First available in Project Euclid: 11 December 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A08: Fractional differential equations 35Q40: PDEs in connection with quantum mechanics 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)


Lehrer, Raquel; Maia, Liliane A.; Squassina, Marco. On fractional $p$-Laplacian problems with weight. Differential Integral Equations 28 (2015), no. 1/2, 15--28. https://projecteuclid.org/euclid.die/1418310419

Export citation